# SDR QXEA2009013000058

- Difficulty date: January 27, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 18,476 hours, 18,619 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSC - FLAP POWER CAUTION ILLUMINATED AFTER TAKEOFF.  RAN EMERGENCY CHECKLIST, NO HELP.  FLAPS STUCK AT 5.  CDS SHOWS NO CURRENT OR HISTORY FAULTS.  PERFORMED NVM RESET.  CAUTION CLEARED.  PERFORMED OPS TEST OF WING FLAPS PER AMM TASK 27-50-00-710-801.  NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
